zbMATH — the first resource for mathematics

New approach to a generalized fractional integral. (English) Zbl 1231.26008
Summary: The paper presents a new fractional integration, which generalizes the Riemann-Liouville and Hadamard fractional integrals into a single form. Conditions are given for such a fractional integration operator to be bounded in an extended Lebesgue measurable space. A semigroup property for the above operator is also proved. We give a general definition of fractional derivatives and give some examples.

26A33 Fractional derivatives and integrals
Full Text: DOI arXiv
[1] Butzer, P.L.; Kilbas, A.A.; Trujillo, J.J., Compositions of Hadamard-type fractional integration operators and the semigroup property, Journal of mathematical analysis and applications, 269, 387-400, (2002) · Zbl 1027.26004
[2] Butzer, P.L.; Kilbas, A.A.; Trujillo, J.J., Fractional calculus in the Mellin setting and Hadamard-type fractional integrals, Journal of mathematical analysis and applications, 269, 1-27, (2002) · Zbl 0995.26007
[3] Hadamard, J., Essai sur l’etude des fonctions donnees par leur developpment de Taylor, Journal pure and applied mathematics, 4, 8, 101-186, (1892) · JFM 24.0359.01
[4] Kilbas, A., Hadamard-type fractional calculus, Journal of Korean mathematical society, 38, 6, 1191-1204, (2001) · Zbl 1018.26003
[5] Kilbas, A.A.; Trujillo, J.J., Hadamard-type integrals as G-transforms, Integral transforms and special functions, 14, 5, 413-427, (2003) · Zbl 1043.26004
[6] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, (2006), Elsevier B.V. Amsterdam, Netherlands · Zbl 1092.45003
[7] Oldham, K.B.; Spanier, J., The fractional calculus, (1974), Academic Press New York · Zbl 0428.26004
[8] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego, California-USA · Zbl 0918.34010
[9] Samko, S.G.; Kilbas, A.A.; Marichev, O.I., Fractional integrals and derivatives, Theory and applications, (1993), Gordon and Breach Yverdon et alibi · Zbl 0818.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.